I am having some marital problems and i think its affecting my marriage. Do you think that Mirena could be the cause of this???
This question has also been asked and answered here: ParaGard vs Mirena: What's the difference?
Hi, skull! Mirena can rarely cause some nervousness, fatigue and mild depression, but I've never heard of it being too severe.
What kind of symptoms are you having and how's it affecting your relationship? Have you been diagnosed Bipolar and are you on Bipolar meds?
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jan 2013 • 2 answers
Updated 11 Nov 2013 • 2 answers
Updated 22 Dec 2014 • 1 answer
Updated 2 Jan 2018 • 1 answer
Updated 23 Jul 2018 • 3 answers